# SDR USAA020451

- Difficulty date: November 10, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1131403
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 26 INCHES, RBBL 57 STATION 580-608 LOWER FUSELAGE SKIN.  REMOVED AND REPLACED DAMAGED ANGLE PER SRM 51-40-02.  (M)
